# SDR AWXA200301304

- Difficulty date: October 24, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350E017271616
- Part serial: 1262
- Condition: Intermittent
- Location: Zone 120
- Part time: 10,833 hours, 4,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF SJC EN ROUTE FOR PHX AT 75 FT WITH GEAR RAISED, RECEIVED GEAR NOT DOWN WARNING & BELL & AIRCRAFT WAS NOT PRESSURIZING, ALSO HAD NO FLIGHT DIRECTOR, AUTOPILOT OR AUTOTHRUST. AT 400 FT RECYCLED LANDING GEAR & ALL SYSTEMS RETURNED TO NORMAL, ACARS NEVER LOGGED OFF TIME. MAINTENANCE REMOVED AND REPLACED NR 1 & 2 FLIGHT WARNING COMPUTERS IAW T/C R2A31303, OPERATIONAL CHECK WAS GOOD. VENDOR FUNCTIONAL TEST OF FLIGHT WARNING COMPUTERS S/N'S 317 & 1262 WERE BOTH NO FAULT FOUND. BOTH UNITS WERE TEST AND RETURNED TO SERVICE IAW CMM 31-53-34, REV 14.
